# SDR P5CA9700335

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON LEFT WING UPPER SKIN BELOW FIBERGLASS STRIP BETWEEN LEADING EDGE STRUCTURE AND SKIN IN THE FOLLOWING AREAS, BETWEEN WS 1246.35 AND 1267.65, OUTBOARD OF WS 1293.15, BETWEEN 1318.65 AND 1339.75, AND BETWEEN WS 1349.29 AND 1365.25.  BLENDED CORROSION FOUND WITHIN LIMITS PER BOEING SRM 57-30-01 FIG. 1.
